MAUDE Adverse Event Report: LAKE REGION MEDICAL THRUWAY¿; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL THRUWAY¿; WIRE, GUIDE, CATHETER
Model Number M001492971
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the follow up report.The sections left blank or unknown on this form could not be completed due to missing information.Additional event information has been requested.
 
Event or Problem Description
Describe the event or problem: when attempting to remove pioneer re-entry device the very tip of the thruway wire sheared off and remained in the dissected plain of the sfa [superficial femoral artery].What was the original intended procedure? angiogram.What problem did the user have: other.
 
Additional Manufacturer Narrative
This medwatch report is an update to the previous report to update sections h6 (b,c,d), and h11.The device was not returned for evaluation; therefore, no visual or physical analysis of the product could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As noted in the device instructions for use (dfu) precaution: do not torque, advance or withdraw the guidewire if significant resistance is felt.Torqueing, advancing or withdrawing a guidewire against significant resistance may cause vessel damage, guidewire damage and/or guidewire tip separation." as indicated in the device instructions for use (dfu) warnings: · attention should be paid to guidewire movement in the vessel.Before a wire is moved or torqued, the tip movement should be examined under fluoroscopy.Do not torque a wire without observing corresponding movement of the tip.Always advance or withdraw a wire slowly.Never push, auger, or withdraw a guidewire which meets resistance, or the guidewire may perforate the vessel if forced against resistance.Resistance may be felt tactilely or noted by tip buckling under fluoroscopy.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appears that procedural and/or clinical factors have contributed to the event as reported.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.Lake region's effectiveness of design verification activities brings the overall risk down to as far as possible.The sections left blank or unknown on this form could not be completed due to missing information.Attempts were made to obtain additional details; however, no further information was provided regarding this event at the time of this report.Should additional information be received, a follow up medwatch report will be submitted.Note: although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.

Brand Name
THRUWAY¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key23865552
Report Number2126666-2025-00053
Device Sequence Number4450942
Product Code DQX
UDI-Device Identifier08714729717188
UDI-Public(01)08714729717188(17)261031(10)8486582
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001492971
Device Catalogue NumberM001492971
Device Lot Number8486582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexMale
Patient Weight66 KG